# SDR ASAA2019082730510

- Difficulty date: August 27, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 40,119 hours, 11,937 cycles
- System (JASC): 8011 · Engine Starter
- Part: Brake
- Part number: 254A12906
- Condition: Faulted
- Location: Eng Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HAS HISTORY OF DELAYED SHUTDOWN WITH HPSOV LIGHT REMAINING BRIGHT. GROUNDED - YES. REMOVED AND REPLACED ENG START BRAKE ASSY REF B737-800 AMM 76-11-10. OPS NORMAL. IGNITION OPS NORMAL REF AMM 74-00-00.
